default-icon
Hard lump in my buttock due to injection
I had an injection last year July for abortion. After d injection in my buttock I felt pain @ d site. Some days letter I touched it nd discovered a hard lump @ d site of d injection. Its now 8 months buh the lump is still there . Pls is this dangerous
13778 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hello there. I can understand your concern. You can take a tab. Zerodol-sp twice a day after food for 3 days. Consult a general surgeon in person for further evaluation and management. Best regards. Dr. Anil Kumar Jain. Bangalore.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

This question featured in :

Hard painless lump in groin Hard lump on inner labia Hard itchy lump on leg
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.